Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 356041, 18 pages
http://dx.doi.org/10.1155/2011/356041
Research Article

Boundedness of a Class of Sublinear Operators and Their Commutators on Generalized Morrey Spaces

1Department of Mathematics, Ahi Evran University, 40100 Kirsehir, Turkey
2Institute of Mathematics and Mechanics of NAS of Azerbaijan, Baku 1141, Azerbaijan

Received 10 April 2011; Revised 23 April 2011; Accepted 18 May 2011

Academic Editor: Irena Lasiecka

Copyright © 2011 Vagif S. Guliyev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vagif S. Guliyev, Seymur S. Aliyev, and Turhan Karaman, “Boundedness of a Class of Sublinear Operators and Their Commutators on Generalized Morrey Spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 356041, 18 pages, 2011. https://doi.org/10.1155/2011/356041.